MAUDE Adverse Event Report: LAKE REGION MEDICAL THRUWAY¿; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL THRUWAY¿; WIRE, GUIDE, CATHETER
Model Number M001492971
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
This product was used in combination with jetstream sc1.6, the lesion part was ablated, and attempted to remove the jetstream catheter, however, it got stuck with this product.Therefore, this product was removed from the body along with the jetstream catheter.This product and jetstream were able to be unstuck outside the body, however, this product has been deformed; therefore, a new product was used, and the procedure was continued.The procedure was then completed successfully.Patient outcome: no patient injury.Additional information received 05nov2024: the information indicates, "this product and jetstream were able to be unstuck outside the body, however, this product has been deformed; therefore, a new product was used" question: is reference to ]this product' the thruway guidewire? answer: yes question: were the jetstream and thruway wire entrapped? answer: yes, stuck question: upon separating the devices outside the patient, what product was deformed? answer: thruway guidewire.Question: was the product deformed during use or upon separating the devices outside the patient? answer: upon separating the devices outside the patient question: what does the end user believe caused and/or contributed to this issue? answer: the procedure was done at a crossover, and the cia bifurcation was also steep, so it is thought that the stuck state may have occurred.
 
Additional Manufacturer Narrative
It was reported that product is not returning for evaluation due to contamination; therefore, no physical or visual analysis of the product could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As noted in the device instructions for use (dfu), "free movement of the guidewire within the catheter is an important feature of a steerable guidewire system because it gives the user valuable tactile information.Test the system for any resistance prior to use." at this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appeared that clinical and/or procedural factors have contributed to the event as reported.Patient information was requested and was unable to be obtained after attempts by the distributor; therefore, part a could not be completed.The sections left blank or unknown on this form could not be completed due to missing information.An attempt to gather further details to obtain the information was made; however, at the time of this report no further information has been received regarding this event.Should additional information be received, a follow up medwatch report will be submitted.

Brand Name
THRUWAY¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key20646258
Report Number2126666-2024-00074
Device Sequence Number7470849
Product Code DQX
UDI-Device Identifier08714729717188
UDI-Public(01)08714729717188(17)261031(10)8486610
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001492971
Device Catalogue NumberM001492971
Device Lot Number8486610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown